# SDR FDEA201106232502

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURROUND SKIN GOUGED STA 620, STR 4L.  REMOVED DAMAGED MCD INNER SURROUND AFT SKIN, FABRICATED & INSTALLED NEW SKIN IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-2, & SRM 53-10-2 FIG 3A.
